Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i5.70
pages 78-84

The Complexity of Probabilistic Stability Analysis Procedures for Integral Boolean Programming Problems

Nataliya V. Lishchuk
Lesya Ukrainka Eastern European National University, Lutsk

RÉSUMÉ

It is shown that for the set covering problems (which differ in one position of the constraint matrix) there are not κ-probabilistic polynomial procedures for the analysis of the stability (κ ∈ {ZPP, PR}) for κ ≠ NP.


Articles with similar content:

Estimate of Stationary Probabilities of States of the GI / G / ∞ Queueing System by Importance Sampling
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Nikolay Yu. Kuznetsov, Igor N. Kuznetsov
Guaranteed Estimation of the Phase State and Parameters of Linear Dynamic Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Vsevolod M. Kuntsevich
The Design of Fuzzy Classifiers on the Basis of a Two-level Correction Method
Telecommunications and Radio Engineering, Vol.54, 2000, issue 8-9
Sergei Ivanovich Vatlin
THE NEW SOLUTION OF THE ILL-POSED INVERSE PROBLEMS OF ELECTROMAGNETIC WAVES DIFFRACTION. 2. SIMPLIFIED INVERSION FORMULAS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 5
K. S. Shifrin, A. Y. Perelman, I. V. Bulavinscky
The Necessary Condition for the Onset of Stationary Convection in Couple-Stress Fluid
International Journal of Fluid Mechanics Research, Vol.38, 2011, issue 5
Ajaib S. Banyal